Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 31, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 1, 2017, 6:19 PM EDT for Davidson County, Randolph County, North Carolina. It was in force for 41 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 6:19 PM EDT (22:19 UTC)
- Expired
- May 1, 2017, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 140 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:36 PM EDT | TSTM WND DMG | 8 Nne Martha, NC | TREE DOWN AT INTERSECTION OF HIGHWAY 64 AND SPRING FOREST ROAD. |
| May 1, 6:38 PM EDT | TSTM WND DMG | 8 E Gordontown, NC | TREE DOWN IN THE ROAD AT US HWY 64 W AT SPRING FOREST RD. |
| May 1, 6:46 PM EDT | TSTM WND DMG | 1 W Asheboro, NC | TREE DOWN AT THE INTERSECTION OF LEXINGTON ROAD AND WESTMONT DRIVE. |
| May 1, 6:47 PM EDT | TSTM WND DMG | 3 Ne Ulah, NC | TREE DOWN ON NEWBERN AVENUE AT GUY B TEACHEY ELEMENTARY SCHOOL. |
| May 1, 6:51 PM EDT | TSTM WND DMG | 1 Se Seagrove, NC | TREE DOWN NEAR THE INTERSECTION OF OLD HIGHWAY 220 AND HIGHWAY 705. |
| May 1, 6:51 PM EDT | TSTM WND DMG | 3 Ese Asheboro, NC | TREE DOWN ON LUCK ROAD NEAR FALCON HILLS DRIVE. |
| May 1, 6:52 PM EDT | TSTM WND DMG | 3 S Franklinville, NC | TREE DOWN BLOCKING THE ROAD AT GRANTVILLE LN AND JENNIFER VIEW DR. |
| May 1, 6:55 PM EDT | TSTM WND DMG | 3 Ssw Franklinville, NC | TREE DOWN ON CHANEY ROAD NEAR THE INTERSECTION OF IRON MOUNTAIN VIEW ROAD. |
| May 1, 6:55 PM EDT | TSTM WND DMG | 4 E Seagrove, NC | TREE DOWN AT THE INTERSECTION OF UNION GROVE CHURCH ROAD AND RALPH LAWRENCE ROAD. |
| May 1, 6:59 PM EDT | TSTM WND DMG | Ramseur, NC | TREE DOWN ON HIGHWAY 22 SOUTH IN RAMSEUR. |
| May 1, 7:00 PM EDT | TSTM WND DMG | 1 Ene Ramseur, NC | TREE DOWN ON ELAM AVENUE NEAR BUSH STREET IN RAMSEUR. |
| May 1, 7:01 PM EDT | TSTM WND DMG | 2 Se Ramseur, NC | TREE DOWN ON OLD SILER CITY ROAD JUST EAST OF CANOY FARM ROAD OFF HIGHWAY 22. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 5:54 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
182
WUUS52 KRAH 012219
SVRRAH
NCC057-151-012300-
/O.NEW.KRAH.SV.W.0031.170501T2219Z-170501T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
619 PM EDT MON MAY 1 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Davidson County in central North Carolina...
Randolph County in central North Carolina...
* Until 700 PM EDT
* At 619 PM EDT, a severe thunderstorm was located 11 miles north of
Badin Lake, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty,
Ramseur, Denton, Franklinville, Staley and Ulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3568 8023 3573 8018 3590 7954 3552 7956
3552 7985 3551 8009 3555 8021 3558 8021
3562 8026
TIME...MOT...LOC 2219Z 250DEG 41KT 3562 8009
HAIL...<.75IN
WIND...60MPH
$$
VINCENT3 follow-up statements
157
WWUS52 KRAH 012234
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
634 PM EDT MON MAY 1 2017
NCC057-012243-
/O.CAN.KRAH.SV.W.0031.000000T0000Z-170501T2300Z/
Davidson NC-
634 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved east
into Randolph county. Therefore the warning for east central
Davidson county has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3576 8005 3590 7954 3552 7956 3552 7985
3551 8007
TIME...MOT...LOC 2233Z 252DEG 52KT 3571 7988
$$
NCC151-012300-
/O.CON.KRAH.SV.W.0031.000000T0000Z-170501T2300Z/
Randolph NC-
634 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR RANDOLPH COUNTY...
At 633 PM EDT, a severe thunderstorm was located near Asheboro,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty, Ramseur,
Franklinville, Staley, Ulah and Coleridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3576 8005 3590 7954 3552 7956 3552 7985
3551 8007
TIME...MOT...LOC 2233Z 252DEG 52KT 3571 7988
HAIL...<.75IN
WIND...60MPH
$$
VINCENT844
WWUS52 KRAH 012245
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
645 PM EDT MON MAY 1 2017
NCC151-012300-
/O.CON.KRAH.SV.W.0031.000000T0000Z-170501T2300Z/
Randolph NC-
645 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR RANDOLPH COUNTY...
At 645 PM EDT, a severe thunderstorm was located near Asheboro,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty, Ramseur,
Franklinville, Staley, Ulah and Coleridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3590 7954 3552 7956 3552 7985 3551 7999
3578 7997
TIME...MOT...LOC 2245Z 246DEG 54KT 3568 7977
HAIL...<.75IN
WIND...60MPH
$$
VINCENT231 WWUS52 KRAH 012250 SVSRAH Severe Weather Statement National Weather Service Raleigh NC 650 PM EDT MON MAY 1 2017 NCC151-012300- /O.CON.KRAH.SV.W.0031.000000T0000Z-170501T2300Z/ Randolph NC- 650 PM EDT MON MAY 1 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR EASTERN RANDOLPH COUNTY... At 650 PM EDT, a severe thunderstorm was located 6 miles northeast of North Carolina Zoo, moving east at 65 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty, Ramseur, Franklinville, Staley, Ulah and Coleridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Straight line winds can blow down trees, power lines, and damage mobile homes and other buildings. Seek shelter in a sturdy structure until the storm has passed. Stay away from windows as flying debris generated by damaging winds can be deadly. && LAT...LON 3590 7954 3552 7956 3552 7991 3580 7989 TIME...MOT...LOC 2250Z 250DEG 57KT 3569 7969 HAIL...<.75IN WIND...60MPH $$ VINCENT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:03 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 1, 3:03 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 303 PM EDT Mon May 1 2017 .SYNOPSIS... A cold front will move through the area this evening bringing a chance for showers and storms to the area through the overnight hours. Behind the front, drier and cooler weather is expected for mid-week. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Monday... Event is starting to take shape as the primary line of storms to the west begins to form ahead of the actual cold front which is now approaching the TN/NC border. This line of convection extends from the Florida Panhandle all the way up through Ohio will be the main player for potential severe wx this afternoon. SPC still maintains an enhanced risk for severe storms just north and west of the Triad with all other areas west of US highway 1 in a slight risk. East of US 1, a marginal risk exists all the way to the coast. Ahead of the system some areas of low level convergence have led to a few secondary weak lines of showers out ahead of the system over the western Piedmont. This could help mitigate some of the instability and may be a deterring factor for later convection. That aside, effective shear over the NW Piedmont is approaching 50 kts. with 20-30 knots of that in the lowest km. There are 300 m2/s2 of 0- 1 km storm relative helicity in place just ahead of the main line of storms so an isolated spin-up or brief tornado cannot be ruled out, especially if low level winds can become a little more backed but for now much of the low level flow appears to be more parallel to the line. As much as the shear parameters look good, there are many questions regarding instability. ML CAPE ahead of the front is only around 500 J/kg at this time and low level lapse rates are weak, although mid- levels are respectable. A glance at the forecast soundings shows very long skinny CAPE, indicating that hail is less likely to be a threat but an 18z special sounding at Greensboro shows a little better CAPE than expected in the hail growth zone. The best soundings for severe wx are indeed in the Triad with the most instability and good shear but a fairly straight hodograph from 0-1 km indicating mostly speed shear. 0-3 km however is nicely curved indicating the possibility of some rotation aloft with less of a chance of it reaching the ground. Therefore the biggest threat remains damaging winds along the line with that threat decreasing as the line moves eastward and loses heating after sunset. With the primary line forming east of the front, the CAMs have caught onto a little faster timing that they were showing this morning, bringing a line through the Triad late this afternoon and approaching the Triangle around 00z or shortly afterward. The convection wraps up in the east between 6-12Z. QPF values will vary greatly depending where the heaviest cells occur but expect a quarter to a little over a half of an inch of rain on average with this system. As far as temperatures are concerned expect mid to upper 70s for the highs in the Triad with middle 80s across the east. The low Tuesday morning will be in the mid 50s to lower 60s. && .SHORT TERM /Tuesday and Tuesday night/... As of 245 PM Monday... Weak high pressure will build into central NC Tuesday in the wake of the exiting cold front. A mildly breezy (gusts of 20 to perhaps 25 mph) west wind in conjunction with plentiful sun will lead to pleasant highs in the mid to upper 70s. It will be a bit cooler than the past few weeks...from 50 in the Triad to mid 50s across the southern tier. && .LONG TERM /Wednesday through Sunday/... As of 245 PM Monday... We will remain pleasant mild and dry through Wednesday as the weak high pressure migrates across the mid Atlantic coast. Highs Wednesday will range from the mid 70s across the north to lower 80s in the south, while lows Wednesday night fall into the mid 50s. A mid level low digging into the mid west and subsequently rotating into the Ohio Valley will push a cold front east into the mountains by Thursday afternoon. Cloudiness will spread across the area in strong low level moisture advection anchored by low level jetting of 50+ knots at H85. Patchy rain/showers will be on the increase from the west as the day progresses. PoPs will increase to categorical as a precipitable water plume approaching 2.0 inches surges into western NC during the evening and shifts east across central NC overnight. Concurrently, the upper low will be reaching its most southerly extent, with a 120KT jet lifting into the Ohio Valley to provide pretty substantial upper diffluence to support strong convection. The front moves into the coastal plain by Friday morning, with diminishing PoPs in strong dry slotting ahead of the upper low. Could see scattered showers across the northern tier on Friday in strong northwest flow as the upper low pivots north, otherwise cool air advection wraps around the occluded system, so highs Friday stall in the upper 60s to lower 70s. The northeast flow resulting from troffing will linger along the East coast as an omega block sets up and lasts through the weekend. Unseasonably cool highs will result...mainly in the upper 60s to low and mid 70s...through Monday. Morning lows will be mostly from 50 to 55, but some upper 40s are possible across the northern tier, and especially in the Triad. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 110 PM Monday... MVFR ceilings will linger in the west (GSO/INT) until an approaching cold front moving into the mountains sweeps through late this afternoon/early evening. Meanwhile, conditions in the east will be largely VFR outside of convective activity. Scattered showers will develop in the warm sector ahead of the front after 18Z, with a line of showers and strong thunderstorms accompanying the front as it moves east across central NC. There will be a limited (2-3 hour window) for stronger convection/storms...from 21-23Z at INT/GSO, and between 23-02Z in the eastern TAF sites. The potential for isolated severe storms appears highest in vicinity of the Triad terminals, with lesser potential in the east. Skies will clear quickly behind the front, with VFR conditions area-wide after 06Z. Southerly winds will be sustained 12-15 Kts through the evening with gusts to 25 Kts ahead of the front. After the front passes, we will have a shift to southwest behind the front, as well as a diminishing trend to less than 10 Kts after midnight, which will be mainly westerly tomorrow, increasing to 12-14 Kts and gusting to 20 Kts by late morning. Drier and cooler air will provide VFR conditions Tuesday into Thursday. The next threat for adverse aviation conditions is expected late Thursday into Friday as our next front approaches. && .Climate... Daily Record High Minimum Temperatures May 1 / Greensboro... 65 (2012) Raleigh.......67 (2012) && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Ellis NEAR TERM...Ellis SHORT TERM...mlm LONG TERM...mlm AVIATION...MLM CLIMATE...Badgett
Hazardous weather outlook, May 1, 5:58 PM EDT, 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 558 PM EDT Mon May 1 2017 NCZ007>010-021>026-038>041-073>077-083>086-022200- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery- Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke- 558 PM EDT Mon May 1 2017 ...SEVERE THUNDERSTORM WATCH 186 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ011-027-028-042-043-078-088-089-022200- Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 558 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VINCENT
In the hours before
Special weather statement, May 1, 4:59 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
459 PM EDT MON MAY 1 2017
NCZ021-012200-
Forsyth NC-
459 PM EDT MON MAY 1 2017
...A strong thunderstorm will affect portions of western Forsyth
County Until 600 PM EDT...
At 459 PM EDT, Doppler radar was tracking A strong thunderstorm over
Huntsville, or 6 miles south of East Bend, moving northeast at 55
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Winston-Salem, Clemmons, Huntsville, Lewisville, Rural Hall,
Stanleyville, Pfafftown, Donnaha and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3617 8044
3621 8045 3622 8043 3624 8045 3626 8045
3626 8006 3602 8043 3606 8046 3604 8049
3605 8051 3609 8052
TIME...MOT...LOC 2059Z 231DEG 46KT 3612 8050
VINCENTSpecial weather statement, May 1, 5:23 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
523 PM EDT MON MAY 1 2017
NCZ021-022-012200-
Guilford NC-Forsyth NC-
523 PM EDT MON MAY 1 2017
...A strong thunderstorm will affect portions of northwestern
Guilford and southeastern Forsyth Counties Until 600 PM EDT...
At 522 PM EDT, Doppler radar was tracking A strong thunderstorm near
Winston-Salem, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Winston-Salem, Kernersville, Summerfield, Stokesdale, Walkertown,
Lake Brandt, Sedge Garden, Colfax and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak mid-level rotation within this
storm. If the storm intensifies and rotation strengthens, a warning
may be needed.
&&
LAT...LON 3611 8029 3626 8001 3625 7979 3617 7983
3612 7990 3604 8009 3603 8014 3603 8021
3601 8024 3602 8028 3605 8030
TIME...MOT...LOC 2122Z 233DEG 28KT 3605 8024
VINCENTLocal storm report, May 1, 5:48 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
548 PM EDT MON MAY 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 4 SE GREENSBORO 36.05N 79.77W
05/01/2017 GUILFORD NC 911 CALL CENTER
TREE DOWN AT INTERSECTION OF I-40 AND US-29.
&&Local storm report, May 1, 6:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
616 PM EDT MON MAY 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 S KERNERSVILLE 36.08N 80.08W
05/01/2017 FORSYTH NC 911 CALL CENTER
TREES DOWN ACROSS ROAD AND POWER LINES.
CHEVIOT DR.
&&Local storm report, May 1, 6:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT MON MAY 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 6 E MIDWAY 35.99N 80.17W
05/01/2017 DAVIDSON NC 911 CALL CENTER
TREES DOWN ON FRIENDSHIP LEDFORD RD AT KINGS
LN. TIME ESTIMATED FROM RADAR.
&&
KDSLocal storm report, May 1, 6:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
618 PM EDT MON MAY 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG 1 S KERNERSVILLE 36.10N 80.08W
05/01/2017 FORSYTH NC 911 CALL CENTER
TREE DOWN ON ROAD AND POWER LINES.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:47 PM EDT | Special Weather Statement | RAH | Guilford | 43 min |
| May 1, 4:00 PM EDT | Special Weather Statement | RAH | Guilford | 45 min |
| May 1, 4:51 PM EDT | Special Weather Statement | RAH | Forsyth | 39 min |
| May 1, 4:59 PM EDT | Special Weather Statement | RAH | Forsyth | 61 min |
| May 1, 5:23 PM EDT | Special Weather Statement | RAH | Forsyth | 37 min |
| May 1, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 25 min |
| May 1, 5:40 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 65 min |
| May 1, 6:06 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 39 min |
| May 1, 6:30 PM EDT | Special Weather Statement | RAH | Anson | 60 min |
| May 1, 6:43 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond | 62 min |
| May 1, 6:49 PM EDT | Special Weather Statement | RAH | Alamance, Guilford, Orange | 56 min |
| May 1, 6:57 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Randolph | 51 min |
| May 1, 7:08 PM EDT | Special Weather Statement | RAH | Montgomery | 37 min |
| May 1, 7:43 PM EDT | Special Weather Statement | RAH | Moore | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.